General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Mat. Sb.:

Personal entry:
Save password
Forgotten password?

Mat. Sb., 1992, Volume 183, Number 11, Pages 35–44 (Mi msb1087)  

This article is cited in 12 scientific papers (total in 12 papers)

On the type of entire and meromorphic functions

B. N. Khabibullin

Abstract: A sharp estimate is obtained for the infimum of the types of the entire functions $f$ vanishing on a sequence $\Lambda$ when the averaged counting function $ N(r, \Lambda)$ of the sequence has known type, and a best possible estimate is obtained for the types of the entire functions $g$ and $h$ in a representation of a meromorphic function $f=g/h$ when the Nevanlinna characteristic $T(r,  f)$ has known type.

Full text: PDF file (866 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Sbornik. Mathematics, 1994, 77:2, 293–301

Bibliographic databases:

UDC: 517.547.22
MSC: Primary 30D15; Secondary 30D35, 30A05, 30D30, 30E05
Received: 04.09.1991

Citation: B. N. Khabibullin, “On the type of entire and meromorphic functions”, Mat. Sb., 183:11 (1992), 35–44; Russian Acad. Sci. Sb. Math., 77:2 (1994), 293–301

Citation in format AMSBIB
\by B.~N.~Khabibullin
\paper On the type of entire and meromorphic functions
\jour Mat. Sb.
\yr 1992
\vol 183
\issue 11
\pages 35--44
\jour Russian Acad. Sci. Sb. Math.
\yr 1994
\vol 77
\issue 2
\pages 293--301

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. N. Khabibullin, “Dual representation of superlinear functionals and its applications in function theory. II”, Izv. Math., 65:5 (2001), 1017–1039  mathnet  crossref  crossref  mathscinet  zmath
    2. B. N. Khabibullin, “Criteria for (sub-)harmonicity and continuation of (sub-)harmonic functions”, Siberian Math. J., 44:4 (2003), 713–728  mathnet  crossref  mathscinet  zmath  isi
    3. B. N. Khabibullin, “Zero sequences of holomorphic functions, representation of meromorphic functions, and harmonic minorants”, Sb. Math., 198:2 (2007), 261–298  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. Xiangdong Yang, “Incompleteness of exponential system in the weighted Banach space”, Journal of Approximation Theory, 153:1 (2008), 73  crossref
    5. B. N. Khabibullin, “Zero sequences of holomorphic functions, representation of meromorphic functions. II. Entire functions”, Sb. Math., 200:2 (2009), 283–312  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. G. G. Braichev, V. B. Sherstyukov, “On the least possible type of entire functions of order $\rho\in(0,1)$ with positive zeros”, Izv. Math., 75:1 (2011), 1–27  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    7. G. G. Braichev, V. B. Sherstyukov, “On the Growth of Entire Functions with Discretely Measurable Zeros”, Math. Notes, 91:5 (2012), 630–644  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    8. G. G. Braichev, “The least type of an entire function of order $\rho\in(0,1)$ having positive zeros with prescribed averaged densities”, Sb. Math., 203:7 (2012), 950–975  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    9. Braichev G.G., “Sharp Bounds for the Type of an Entire Function of Order Less Than 1 Whose Zeros Are Located on a Ray and Have Given Averaged Densities”, Dokl. Math., 86:1 (2012), 559–561  crossref  isi
    10. Braichev G.G., “Tochnye otsenki tipa tseloi funktsii poryadka menshe edinitsy s nulyami na luche zadannykh usrednennykh plotnostei”, Doklady akademii nauk, 445:6 (2012), 615–615  elib
    11. G. G. Braichev, V. B. Sherstyukov, “Tochnye otsenki asimptoticheskikh kharakteristik rosta tselykh funktsii s nulyami na zadannykh mnozhestvakh”, Fundament. i prikl. matem., 22:1 (2018), 51–97  mathnet
    12. V. B. Sherstyukov, “Asimptoticheskie svoistva tselykh funktsii s zadannym zakonom raspredeleniya kornei”, Kompleksnyi analiz. Tselye funktsii i ikh primeneniya, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 161, VINITI RAN, M., 2019, 104–129  mathnet
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:269
    Full text:79
    First page:1

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019